MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS

INTUITIVE SURGICAL, INC ENDOWRIST SP; FENESTRATED BIPOLAR FORCEPS
Model Number 430011-62
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer experienced an issue with an intuitive product.The customer reported event has no report of patient injury.Isi followed up with the initial reporter and obtained the following additional information: the issue with the device occurred during surgery, but no fragments fell into the patient.There was no report of any missing or detached material from the instrument, and the patient has not returned to the hospital with any post-surgical complications related to foreign material retention.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The fenestrated bipolar forceps instrument was analyzed and found to have a broken molded insulator.Visual inspection was performed and the instrument was observed to have a broken lower molded insulator on the grip tips, with fragments of the lower molded insulator observed to be detached.The broken piece measures approximately 3.4 mm x 10 mm and was not returned with the instrument.There was no external damage to the shaft, housing, and snake wrist cables.Each input disk was manually articulated and responded accordingly.The release buttons were functional.Additional observation(s) related to the customer reported complaint: for clarification, the broken lower molded insulator was still attached to the instrument due to the conductor wire, but fragments of the lower molded insulator was observed detached.The detached fragment measures approximately 3.4 mm x 10 mm and was not returned with the instrument.Common causes of the failure mode broken molded insulator can result from mechanical impact or excessive force applied to the jaws, such as an accidental drop of the instrument.

Brand Name
ENDOWRIST SP
Common Device Name
FENESTRATED BIPOLAR FORCEPS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24810316
Report Number2955842-2026-20756
Device Sequence Number15938777
Product Code NAY
UDI-Device Identifier00886874114339
UDI-Public(01)00886874114339(11)250717(10)K10250717
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430011-62
Device Catalogue Number430011
Device Lot NumberK10250717 0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown